CSpace

Browse/Search Results:  1-4 of 4 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
Uniqueness of Rankin-Selberg Periods 期刊论文
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2015, 期号: 14, 页码: 5849-5873
Authors:  Chen, Fulin;  Sun, Binyong
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
A general form of Gelfand-Kazhdan criterion 期刊论文
MANUSCRIPTA MATHEMATICA, 2011, 卷号: 136, 期号: 1-2, 页码: 185-197
Authors:  Sun, Binyong;  Zhu, Chen-Bo
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
UNIQUENESS OF GINZBURG-RALLIS MODELS: THE ARCHIMEDEAN CASE 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2011, 卷号: 363, 期号: 5, 页码: 2763-2802
Authors:  Jiang, Dihua;  Sun, Binyong;  Zhu, Chen-Bo
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Ginzburg-Rallis models  tempered generalized functions  descent  
Uniqueness of Bessel Models: The Archimedean Case 期刊论文
GEOMETRIC AND FUNCTIONAL ANALYSIS, 2010, 卷号: 20, 期号: 3, 页码: 690-709
Authors:  Jiang, Dihua;  Sun, Binyong;  Zhu, Chen-Bo
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Classical groups  irreducible representations  Bessel models